MAUDE Adverse Event Report: NATUS MANUFACTURING LIMITED BOJECT; ELECTRODE, NEEDLE, DIAGNOSTIC ELECTROMYOGRAPH

NATUS MANUFACTURING LIMITED BOJECT; ELECTRODE, NEEDLE, DIAGNOSTIC ELECTROMYOGRAPH
Model Number 9013S0422
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
During procedure to inject botulinum toxin in the right medial hamstring the needle broke requiring surgical intervention to retrieve the needle.

Brand Name
BOJECT
Common Device Name
ELECTRODE, NEEDLE, DIAGNOSTIC ELECTROMYOGRAPH
Manufacturer (Section D)
NATUS MANUFACTURING LIMITED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key8154542
Report Number8154542
Device Sequence Number11134701
Product Code IKT
UDI-Device Identifier00382830042420
UDI-Public(01)00382830042420
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
Report Date (Section F) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9013S0422
Device Catalogue Number9013SO422
Device Lot Number1803LL04
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/12/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA12/06/2018